MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; ABUTMENT

INTEGRUM AB OPRA IMPLANT SYSTEM; ABUTMENT
Model Number 1820
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fluid Discharge (2686); Implant Pain (4561)
Date of Event 08/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The most probable root cause is overload considering the reported high activity level of the patient, that this is the first abutment and abutment screw replacement and the lack of any other cause leading to fracture.
 
Event or Problem Description
Abutment and abutment screw replacement surgery due to fractured abutment.Black secretion and pain when loading were reported as clinical signs.Component replacement surgery took place on (b)(6) 2023.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
ABUTMENT
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 431 5 3
SW  431 53
Manufacturer (Section G)
INTEGRUM AB
gemenskapens gata 9
molndal, 431 5 3
SW   431 53
Manufacturer Contact
matilda foung
gemenskapens gata 9
molndal, 431 5-3
SW   431 53
MDR Report Key17798041
Report Number3011386779-2023-00128
Device Sequence Number7601464
Product Code PJY
UDI-Device Identifier07340152100726
UDI-Public07340152100726
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1820
Device Catalogue Number1820
Device Lot Number13542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Initial Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown